Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KK+14b]  Quantitative image recovery theorems

KhanKohlenbach:14 (Article)
Author(s)Muhammad Aqeel Ahmad Khan and Ulrich Kohlenbach
Title« Quantitative image recovery theorems »
JournalNonlinear Analysis
Volume106
Page(s)138-150
Year2014

BibTeX code
@article{KhanKohlenbach:14,
  title = {Quantitative image recovery theorems},
  pages = {138-150},
  year = 2014,
  journal = {Nonlinear Analysis},
  author = {Muhammad Aqeel Ahmad Khan and Ulrich Kohlenbach},
  volume = 106,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!